# SDR SWAA2014051928093

- Difficulty date: May 14, 2014
- Submitted: May 19, 2014
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 25,753 hours, 15,181 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A11111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WW VERTICAL PRESS WEB CRACKED AT BS 663.75, BETWEEN LBL 40.00 & LBL 45.64 JUST BELOW CEILING.  REPAIRED WEB IAW SRM.
